# SDR UIEA2019091105482

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,126 hours, 24,682 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 80217012
- Part serial: 9909122
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PRV VALVE HAS FAILED HEALTH CHECK. REMOVED & REPLACED #1 ENG PRV VALVE IAW AMM 36-11-18. OPS CHECK GOOD, NO LEAK NOTED.
